# SDR DXTA2012050704970

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 5,132 hours, 3,370 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Not Seated
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOTH RIGHT MAIN GEAR INDICATOR LIGHT BULBS ARE INOP.  NEITHER LIGHT UP WITH ROTARY TEST.  WE DID NOT USE EMER GEAR EXTENSION.  QRH FOLLOWED, LANDED UNEVENTFULLY.  REMOVED SOCKET, FOUND IT NOT SEATED PROPERLY.  INSTALLED NEW BULBS. RESEATED SOCKET AND OPS CHECKED. OPS CHECKED GOOD. WORK DONE IAW MM 33-10-00.
